MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G07919
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = pre-amendment.Investigation - evaluation a review of the complaint history, device history record, manufacturing instructions, specifications, quality control, and visual inspection of the returned device was conducted during the investigation.The rsrcf-6.5-13-rb sheath of the rcfw-6.0-35-rb set was returned with the jcd6.0-35-20-ol dilator fully inserted through the proximal fitting in a prepped condition.Two 1 mm compressions are present on distal tip.The distal end hole is partially obstructed due to the compressions.A document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that could contribute to this failure mode.A complaint history search revealed that there were no other reported complaints for this lot number.Based on the information provided, examination of the returned product, and the results of our investigation, a definite root cause could not be determined.Per the [quality engineering] risk assessment, no further action is required.Monitoring will continue to be performed for similar complaints.
 
Event or Problem Description
It was reported that the grey tip of the rcfw-6.0-35-rb performer introducer was damaged prior to removal from the package.It was not used.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Additional information regarding patient anatomy and outcome has been requested, but is not available at this time.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7425637
Report Number1820334-2018-00906
Device Sequence Number1717080
Product Code DYB
UDI-Device Identifier00827002079199
UDI-Public(01)00827002079199(17)200809(10)8073684
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG07919
Device Catalogue NumberRCFW-6.0-35-RB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1